# SDR NACA20130221020

- Difficulty date: February 21, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 68,696 hours, 52,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BELT FRAME TO SKIN ATTACH ANGLE BS 344 S26R - S27R.  CORROSION ON BELTFRAME SKIN ATTACH ANGLE STA 344 STR 26R27R BEYOND LIMITS, MADE LIKE REPAIR PART IAW B737 SRM REV 105 CHAPTER 51101 PG 910.  INSTALLED IAW CHAPTER 51302.
